# SDR R61A20161114059

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT SEAT TRACK BETWEEN FR 17/18.  REMOVED AND REPLACED SEAT TRACK PN: 170-03263-001 REF SRM 51-41-01, 51-41-02, 51-43-03 & 51-43-03.  AIRCRAFT REMAINS IN HEAVY CHECK.
